Canonical representation of spherical functions: Sylvester's theorem, Maxwell's multipoles and Majorana's sphere

MR Dennis

Research output: Contribution to journalArticle (Academic Journal)peer-review

29 Citations (Scopus)
Translated title of the contributionCanonical representation of spherical functions: Sylvester's theorem, Maxwell's multipoles and Majorana's sphere
Original languageEnglish
Pages (from-to)9487 - 9500
JournalJournal of Physics A: Mathematical and General
Volume37
DOIs
Publication statusPublished - 2004

Bibliographical note

Other identifier: math-ph/0408046

Cite this